Alert archive / Illinois / Wind Advisories in 2008
Wind Advisory 10, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Dec 14, 2008, 3:44 AM CST for 22 counties in Illinois. It took effect at Dec 14, 2008, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2008, 3:44 AM CST (09:44 UTC)
- In effect from
- Dec 14, 2008, 6:00 AM CST
- Expired
- Dec 14, 2008, 8:35 PM CST
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
All 22 counties
Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 812 m²/s²
- 0-3 km storm-relative helicity
- 921 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 140944 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 344 AM CST SUN DEC 14 2008 ...WINDS ACROSS CENTRAL ILLINOIS INCREASING AHEAD OF APPROACHING COLD FRONT... .A DEVELOPING LOW PRESSURE SYSTEM IN THE PLAINS TO THE WEST...AND HIGH PRESSURE OFF THE EAST COAST OF THE COUNTRY...ARE CREATING A STRONG WIND FIELD ACROSS THE MIDWEST THAT WILL CONTINUE THROUGHOUT THE DAY. ILZ038-042>046-051>057-061>063-066>068-071>073-141545- /O.NEW.KILX.WI.Y.0010.081214T1200Z-081215T0300Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 344 AM CST SUN DEC 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. AN APPROACHING WEATHER SYSTEM FROM THE PLAINS IS COMPRESSING THE WIND FIELD ACROSS CENTRAL ILLINOIS AND MUCH OF THE MIDWEST. SOUTHERLY WINDS WILL INCREASE TO 30 TO 35 MPH SUSTAINED FOR TODAY AND THE EARLY EVENING. WINDS WILL GUST TO 40 TO 45 MPH AT TIMES. ANYONE TRAVELING SHOULD BE AWARE OF THE WINDS...PARTICULARLY HIGH PROFILE VEHICLES ON EAST WEST ORIENTED ROADS. WINDS SHOULD DECREASE BELOW ADVISORY CRITERIA A FEW HOURS AFTER SUNSET BEHIND THE COLD FRONT PASSING THROUGH THE REGION...BUT WINDS WILL REMAIN BRISK. A WINTRY MIX OF RAIN...FREEZING RAIN...SLEET...IN ADDITION TO THESE BRISK WINDS WILL CREATE DANGEROUS DRIVING CONDITIONS EVEN AFTER THE WINDS DROP BELOW ADVISORY CRITERIA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KILX 141044 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 444 AM CST SUN DEC 14 2008 ...WINDS ACROSS CENTRAL ILLINOIS INCREASING AHEAD OF APPROACHING COLD FRONT... ILZ038-042>046-051>057-061>063-066>068-071>073-141400- /O.CON.KILX.WI.Y.0010.081214T1200Z-081215T0300Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 444 AM CST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. AN APPROACHING STORM SYSTEM WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS THE REGION TODAY. SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH TODAY AND LINGER INTO THIS EVENING. WIND GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY. WINDS SHOULD DECREASE BELOW ADVISORY CRITERIA THIS EVENING AS A COLD FRONT PUSHES THROUGH THE REGION AND TURNS WINDS TO THE NORTHWEST. HOWEVER...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR WIND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KILX 141350 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 750 AM CST SUN DEC 14 2008 ...GUSTY WINDS TO PERSIST ACROSS CENTRAL ILLINOIS TODAY... ILZ038-042>046-051>057-061>063-066>068-071>073-141800- /O.CON.KILX.WI.Y.0010.000000T0000Z-081215T0300Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 750 AM CST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. AN APPROACHING STORM SYSTEM WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS THE REGION TODAY. SOUTHERLY WINDS WILL INCREASE TO AROUND 30 MPH TODAY AND LINGER INTO THIS EVENING. WIND GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY. WINDS SHOULD DECREASE BELOW ADVISORY CRITERIA THIS EVENING AS A COLD FRONT PUSHES THROUGH THE REGION AND TURNS WINDS TO THE NORTHWEST. HOWEVER...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR WIND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KILX 141742 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1142 AM CST SUN DEC 14 2008 ...GUSTY WINDS TO PERSIST ACROSS CENTRAL AND SOUTHEAST ILLINOIS TODAY... ILZ038-042>046-051>057-061>063-066>068-071>073-142200- /O.CON.KILX.WI.Y.0010.000000T0000Z-081215T0300Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 1142 AM CST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. STRONG WINDS WILL CONTINUE OVER CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON...AS A COLD FRONT APPROACHES FROM THE WEST. SOUTH WINDS OF 25 TO 30 MPH WILL LINGER INTO THIS EVENING. WIND GUSTS OF 40 TO 45 MPH ARE ALSO LIKELY...ESPECIALLY EAST OF I-55. WINDS SHOULD DECREASE BELOW ADVISORY CRITERIA THIS EVENING AS A COLD FRONT PUSHES THROUGH THE REGION AND TURNS WINDS TO THE NORTHWEST. HOWEVER...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR WIND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GEELHART
000 WWUS73 KILX 142132 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 332 PM CST SUN DEC 14 2008 ...GUSTY WINDS TO CONTINUE INTO THE EVENING... ILZ038-042>046-051>057-061>063-066>068-071>073-150300- /O.CON.KILX.WI.Y.0010.000000T0000Z-081215T0300Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 332 PM CST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SOUTH WINDS OF 25 TO 30 MPH WILL CONTINUE INTO THIS EVENING...AS A STRONG COLD FRONT APPROACHES FROM THE WEST. WIND GUSTS OF 35 TO 45 MPH ARE ALSO LIKELY...ESPECIALLY EAST OF I-55. WINDS SHOULD DECREASE BELOW ADVISORY CRITERIA AS THE FRONT PUSHES THROUGH...AND TURNS WINDS TO THE NORTHWEST. HOWEVER...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR WIND GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GEELHART
000 WWUS73 KILX 150235 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 835 PM CST SUN DEC 14 2008 ILZ038-042>046-051>057-061>063-066>068-071>073-150345- /O.CAN.KILX.WI.Y.0010.000000T0000Z-081215T0300Z/ MCLEAN-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...LINCOLN... CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR...CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM... FLORA...LAWRENCEVILLE 835 PM CST SUN DEC 14 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND ADVISORY. WINDS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA THE REMAINDER OF THE NIGHT. BREEZY CONDITIONS WILL CONTINUE...AS WIND GUSTS REACH UP TO 35 MPH AT TIMES THROUGH MORNING. $$ SHIMON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:29 AM CST, 15 minutes earlier.
Area forecast discussion, Dec 14, 3:29 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 329 AM CST SUN DEC 14 2008 .DISCUSSION... ISSUED 255 AM CST SUN DEC 14 2008 DEVELOPING STORM SYSTEM MOVING THROUGH THE CENTRAL PLAINS THIS MORNING. TIGHTENING PRESSURE GRADIENT IS TO BLAME FOR SOME FAIRLY BREEZY CONDITIONS ACROSS CENTRAL ILLINOIS THIS MORNING. WINDS WILL BE THE FIRST PROBLEM IN A SERIES OF PROBLEMS IN A DIFFICULT FORECAST. MODELS ARE OF LITTLE TO NO HELP...ESPECIALLY IN THE LONGER RANGE AS THE DIFFERENCES BECOME MORE AND MORE TROUBLESOME. WILL KEEP A CERTAIN AMOUNT OF CONSISTENCY BY GOING WITH A MORE NAM/WRF SOLUTION IN THE SHORT TERM...AND THE ECMWF IN THE LONGER TERM. TONIGHTS SYSTEM AN ISSUE OF SPEED AND PRECIP TYPE...TUESDAY BRINGS ANOTHER STORM IN THE EVENING WITH SNOW AMOUNT QUESTIONS. YET ANOTHER LOW MOVES THROUGH THE MIDWEST LATER IN THE WEEK WITH A 12 HR DIFFERENCE IN THE OPERATIONAL MODELS. A RATHER ACTIVE WEATHER PATTERN WITH SOUTHWESTERLY FLOW AND THE ECMWF AND CAN GLOBAL HAVE BEEN IN PRETTY GOOD AGREEMENT WITH DECENT RESULTS. WILL CONTINUE WITH THAT TREND FOR NOW. SHORT TERM...TODAY AND TONIGHT... MAIN STORY WITH THE WINDS TODAY. THOUGH YESTERDAY WAS WINDY...THE WINDS CONTINUED TO PICK UP UNTIL SUNSET...MEANING THE PRESSURE GRADIENT WAS AT ITS BEST IN THE EVENING. WINDS DIED DOWN MARGINALLY OVERNIGHT...BUT SINCE THE SYSTEM IS MOVING CLOSER...INCREASING THE GRADIENT...FEEL LIKE AN ADVISORY IS WARRANTED FOR TODAY FOR SUSTAINED WINDS IN EXCESS OF 30 MPH. THE ENDING TIME OF THE WIND ADVISORY MAY BE A BIT PREMATURE AS WINDS LIKELY TO BE UP WELL BEHIND THE FRONT...BUT THE EVENT MAY BE MARGINAL AT BEST AND LOSING SUN SHORTLY AFTER FROPA...WILL KILL THE HEADLINE AT 03Z. PRECIPITATION TODAY WILL REMAIN RAIN UNTIL THE PASSAGE OF THE FRONT WILL FLIP THAT OVER TO FZRA/IP/SNOW OVERNIGHT TONIGHT. MODELS HAVE BEEN SPEEDING UP ON THE PROGRESSION. THIS...IN ADDITION TO THE FACT THAT THE TEMPS WILL BE INTO THE 50S BEFORE THE FRONT MAKES ITS WAY THROUGH HERE...WILL BE PART OF THE EXPLANATION FOR A RATHER RAPID CHANGEOVER. MEANING...THE FZRA TIME FRAME SHOULD BE SUFFICIENTLY SHORT TO AVOID ANY ADVISORY SITUATION. CONDITIONS ARE WORSE TO THE SW AND THE SE...BUT WILL REMAIN IN THE LESS THAN A TENTH OF AN INCH OF ICE CATEGORY. KEEP IN MIND THAT THIS WILL STILL BE ENOUGH TO MAKE THE ROADWAYS RATHER SLICK COME MONDAY MORNING RUSH HOUR. A SMALL BIT OF LINGERING SNOW SHOULD END FORECAST AREA WIDE AFTER NOON ON MONDAY. LONG TERM...TUESDAY THROUGH THURSDAY... NEXT SIGNIFICANT WEATHER MAKER MOVES THROUGH THE REGION ON TUESDAY. MAJOR DIFFERENCES IN THE MODELS CONFUSE PRECIP TYPE...ESPECIALLY SOUTH OF INTERSTATE 72. FOR NOW...LOOKING MORE GOING WITH MORE OF A SNOW MAKER...AND WILL LEAVE THAT TREND ALONE IN THE GRIDS. WEDNESDAY QUIET WITH SNOW TAPERING OFF AS THE SYSTEM PULLS OUT TO THE NE...AND ANOTHER ON THE WAY FOR THURSDAY. ECMWF IS 12 HRS LATER WITH THE SYSTEM THAN THE GFS AND SINCE THIS IS THE MOST CONSISTENT. PRECIP NOT IN THE GRIDS UNTIL AFTER 00Z THURSDAY NIGHT/FRI. HJS && .AVIATION... ISSUED 1133 PM CST SAT DEC 13 2008...FOR THE 06Z TAFS THE BEST CHANCES FOR MEASURABLE RAIN HAVE ENDED...AND EVEN SPRINKLES WILL BE HARD TO COME BY THE REST OF THE NIGHT. THE 00Z SOUNDING HERE AT ILX SHOWED SOME DRY AIR IN THE 5K-8K LAYER AND IN THE SFC TO 3K LAYER. IR SATELLITE IMAGES INDICATE SOME COOLING AND POCKETS OF ENHANCEMENT STILL OCCURRING IN OUR CWA...BUT WILL KEEP VCSH OUT OF THE TAFS THE REST OF THE NIGHT. FEEL MAINLY DRY CONDITIONS WILL PREVAIL. GRADUALLY INCREASING LOW LEVEL MOISTURE SHOULD CAUSE THE CIGS TO PROGRESSIVELY LOWER FROM 5K DOWN TO NEAR 2.5K MVFR LEVELS BY MID MORNING. LITTLE IN THE WAY OF ICE CRYSTALS DROPPING INTO THE LOW LEVEL MOISTURE SHOULD SET THE STAGE FOR DRIZZLE IN THE AFTERNOON. WILL INTRODUCE SOME DRIZZLE PRIOR TO THE ONSET OF RAIN LATER SUNDAY AFTERNOON. CIGS WILL ALSO DROP TO NEAR 1K FT BY EARLY EVENING...AND SOME REDUCTION IN VIS DUE TO FOG AND/OR RAIN WILL BE POSSIBLE. WILL ONLY GO WITH MVFR VIS DOWN TO 4SM FOR NOW...BUT THERE IS SOME POTENTIAL FOR IFR VIS. WILL GO WITH STEADY RAIN AND 4SM VIS BY 00Z FOR PIA/SPI/BMI...01Z FOR DEC AND 02Z FOR CMI. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 13, 3:09 PM CST, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CST SAT DEC 13 2008 ILZ027>031-036>038-040>043-047>053-141200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 309 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...TONIGHT SUSTAINED SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH THE NIGHT...WITH GUSTS OF 35 TO 40 MPH POSSIBLE. THESE WINDS WILL CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ON EAST WEST ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EVEN WINDIER CONDITIONS ARE EXPECTED ON SUNDAY. SUSTAINED WINDS AROUND 30 MPH WILL GUST FROM 40 TO 45 MPH. A STRONG COLD FRONT WILL SWEEP ACROSS CENTRAL ILLINOIS SUNDAY NIGHT. RAIN AHEAD OF THE FRONT WILL CHANGE TO FREEZING RAIN FOR A FEW HOURS...THEN TO SNOW. THE PRECIPITATION IS EXPECTED TO END MONDAY MORNING. MINOR ICE ACCUMULATIONS WILL BE POSSIBLE...AS WELL AS SNOWFALL OF AROUND AN INCH. THIS SHOULD BE ENOUGH TO CAUSE TRAVEL PROBLEMS LATE SUNDAY NIGHT AND MONDAY. THE NEXT STORM SYSTEM WILL PASS THROUGH THE AREA TUESDAY AND TUESDAY NIGHT...BRINGING MINOR SNOW ACCUMULATIONS. ANOTHER SYSTEM LATE THURSDAY INTO FRIDAY HAS THE POTENTIAL FOR ANOTHER WINTRY MIXTURE OF PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ044>046-054>057-061>063-066>068-071>073-141200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 309 PM CST SAT DEC 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SUSTAINED SOUTH WINDS OF 20 TO 25 MPH WILL CONTINUE THROUGH THE NIGHT...WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THESE WINDS WILL CAUSE PROBLEMS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ON EAST WEST ROADS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EVEN WINDIER CONDITIONS ARE EXPECTED ON SUNDAY. SUSTAINED WINDS AROUND 30 MPH WILL GUST FROM 40 TO 45 MPH. A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN ILLINOIS SUNDAY NIGHT. RAIN AHEAD OF THE FRONT WILL CHANGE TO FREEZING RAIN FOR A FEW HOURS LATE SUNDAY NIGHT AND MONDAY MORNING...THEN TO SNOW. THE PRECIPITATION IS EXPECTED TO TAPER OFF MONDAY AFTERNOON. MINOR ICE ACCUMULATIONS WILL BE POSSIBLE...UP TO A TENTH OF AN INCH. THIS SHOULD BE ENOUGH TO CAUSE TRAVEL PROBLEMS LATE SUNDAY NIGHT AND MONDAY. THE NEXT STORM SYSTEM WILL PASS THROUGH THE AREA TUESDAY AND TUESDAY NIGHT...BRINGING MINOR SNOW ACCUMULATIONS. ANOTHER SYSTEM LATE THURSDAY INTO FRIDAY HAS THE POTENTIAL FOR ANOTHER WINTRY MIXTURE OF PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:09 PM CST | Winter Weather Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 18 hr |
Nearby
Wind Advisories in Illinois, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.